Second Order Linear Differential Equations in Banach Spaces - 1st Edition - ISBN: 9780444876980, 9780080872193

Second Order Linear Differential Equations in Banach Spaces, Volume 108

1st Edition

Authors: H.O. Fattorini
eBook ISBN: 9780080872193
Imprint: North Holland
Published Date: 1st January 1985
Page Count: 313
Sales tax will be calculated at check-out Price includes VAT/GST
Price includes VAT/GST
× DRM-Free

Easy - Download and start reading immediately. There’s no activation process to access eBooks; all eBooks are fully searchable, and enabled for copying, pasting, and printing.

Flexible - Read on multiple operating systems and devices. Easily read eBooks on smart phones, computers, or any eBook readers, including Kindle.

Open - Buy once, receive and download all available eBook formats, including PDF, EPUB, and Mobi (for Kindle).

Institutional Access

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Table of Contents

The Cauchy Problem for First Order Equations. Semigroup Theory. The Cauchy Problem for Second Order Equations. Cosine Function Theory. Reduction of a Second Order Equation to a First Order System. Phase Spaces. Applications to Partial Differential Equations. Uniformly Bounded Groups and Cosine Functions in Hilbert Space. The Parabolic Singular Perturbation Problems. Other Singular Perturbation Problems. The Complete Second Order Equation. Bibliography.


Second order linear differential equations in Banach spaces can be used for modelling such second order equations of mathematical physics as the wave equation, the Klein-Gordon equation, et al. In this way, a unified treatment can be given to subjects such as growth of solutions, singular perturbation of parabolic, hyperbolic and Schrödinger type initial value problems, and the like. The book covers in detail these subjects as well as the applications to each specific problem.


No. of pages:
© North Holland 1985
North Holland
eBook ISBN:

Ratings and Reviews

About the Authors

H.O. Fattorini Author

Affiliations and Expertise

University of California,Department of Mathematics